| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint : (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The user facility is foreign, therefore, a facility medwatch report will not be available.Foreign source: (b)(6).
Event or Problem Description
It was reported a drill bit fractured during use.The procedure was completed using an alternate drill bit.No adverse events have been reported as a result of the malfunction.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The tw drill 1.5x50mm 10mmstp w/nt (item# 01-9195, lot# unk) was returned for investigation.Visual examination of the returned product confirmed the reported item number.This twist drill did not have a lot number etching.Visual examination of the returned product confirmed the reported item number.Lot identification is necessary for review of device history records, lot identification was not provided.The drill was confirmed to be fractured near the start of the fluted section.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.